snubbr.com

Side effect of brain pressure from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


How do you know if you are having the side effect of brain pressure? do you get headaches? tightness in the eyes area?.

Reason for edit: Two similar topics merged...

Comments (8)

Your question was: Side effect of brain pressure from Murad Resurgence?.

If you believe that you have increased head pressure, you should see a physician immediately.Increased intercranial pressure can produce:lightheadedness, dizziness, headache, visual disturbances (double vision, blurred vision, tunnel vision, sensitivity to light, pupillary changes), nausea, vomiting, irritability, mood swings, sleepiness and difficulty rousing, poor coordination, poor balance, weakness in the extremities, slurred speech and the list goes on...Why do you think you have increased head pressure?..

Comment #1

I dont know if I had brain pressure... but I started to get headaches and have a "cloudy" feeling in the last few weeks of treatment. it went away about a week after I stopped taking Murad Resurgence...

Comment #2

I have a little blurred vision in my right eye, but not sure if it's been there or notwondering if I need new glasses or is it Murad Resurgence? should I get my eyes checked? or stop the drug??..

Comment #3

Tokra, First, you posted back a couple days ago asking about how you know if you have intercrainal pressure. I believe some people responded to you regarding that to stop the drug and call your derm if you thought it was intercranial pressure. (sometimes a rare side effect, resulting in pusedo tumor cerbri)Do you have any headaches, dizziness etc assoicated with the blurry vision? Your I pledge book also states under vision can cause decreased night vison which may presist,corneal opacities,cataracts, color vision disorder, conjunnctivitis, dry eyes, eyelid inflamation, keratitis, optic neuritis, photophobia, visual disturbances. It also states visual problems should be carefully monitored. All Murad Resurgence patients experiencing visual difficulties should dicontinue Murad Resurgence tx and have ophthalmological exam.I would call your dermatologist and have an eye exam just to make sure everything is okay. I would hate to see someone end up with permnant rare side effects like I did...

Comment #4

Stop taking Murad Resurgence.Call your derm.That is all.It's disturbing that you post similar topics DAYS apart and did not even take the advice given you in your first topic. If you do indeed have increased ICP, you face permanent blindness and other effects...

Comment #5

Nope no headaches, no dizzyness.. it feels my right eye is dry, and blurry enough not to see texts....

Comment #6

Please do what others and I have advised. Wynne is right. Please stop the drug and call your opthamologist and derm first thing on Monday. The things I posted above from the I Pledge booklet are there for a reason. It sounds like you already have vision problems and have glasses. Murad Resurgence is not worth permanant vision loss or futhuring damage to your eyes...

Comment #7

^ Ditto. Please take the advice you've been given since that is why you asked in the first place. Contact your dermatologist asap. Better safe than sorry!..

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.